# SDR FDEA201604211333

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 89,672 hours, 34,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING L1 DOOR, GIRT BAR AGAIN CAME LOOSE & DOOR SLIDE WOULD NOT ARM.  FOUND GIRT BAR & SLIDES DRY & DIRTY.  CLEANED & LUBRICATED SAME, REINSTALLED SLIDE, BUSTLE & GIRT BAR.  CHECKS OK IAW 55-66-10-2.  ACFT OK FOR SVC.
